# SDR AALA20090820MIA01

- Difficulty date: August 20, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 30,904 hours, 12,634 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED STABILIZER TRIM WAS JAMMED.  EMERGENCY DECLARED, LANDED AT MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STABILIZER TRIM MOTOR AND SERVICED TRANSMISSION AND LUBRICATED JACK SCREW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
